A. N. Borodin and P. Salminen, Handbook of Brownian motion facts and formulae, 2002.

M. Bossy, N. Champagnat, S. Maire, and D. Talay, Probabilistic interpretation and random walk on spheres algorithms for the Poisson-Boltzmann equation in molecular dynamics, ESAIM: Mathematical Modelling and Numerical Analysis, vol.44, issue.5, pp.44-997, 2010.
DOI : 10.1051/m2an/2010050

URL : https://hal.archives-ouvertes.fr/inria-00459411

M. Bossy, E. Gobet, and D. Talay, A symmetrized Euler scheme for an efficient approximation of reflected diffusions, J. Appl. Probab, vol.41, issue.3, pp.877-889, 2004.

R. S. Cantrell and C. Cosner, Diffusion Models for Population Dynamics Incorporating Individual Behavior at Boundaries: Applications to Refuge Design, Theoretical Population Biology, vol.55, issue.2, pp.189-207, 1999.
DOI : 10.1006/tpbi.1998.1397

M. Deaconu and A. Lejay, A Random Walk on Rectangles Algorithm, Methodology and Computing in Applied Probability, vol.24, issue.2, pp.135-151, 2006.
DOI : 10.1007/s11009-006-7292-3

URL : https://hal.archives-ouvertes.fr/inria-00092424

R. Erban and S. J. Chapman, Reactive boundary conditions for stochastic simulations of reaction???diffusion processes, Physical Biology, vol.4, issue.1, pp.16-28, 2007.
DOI : 10.1088/1478-3975/4/1/003

P. Etoré, On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients, Electron, J. Probab, vol.11, issue.9, pp.249-275, 2006.

E. Gobet, Euler schemes and half-space approximation for the simulation of diffusion in a domain, ESAIM: Probability and Statistics, vol.5, pp.261-297, 2001.
DOI : 10.1051/ps:2001112

D. S. Grebenkov, Subdiffusion in a bounded domain with a partially absorbing-reflecting boundary, Physical review E 81, p.21128, 2010.

M. Hanke and M. Bruhl, Recent progress in electrical impedance tomography, Inverse Problems, vol.19, issue.6, pp.1-26, 2003.
DOI : 10.1088/0266-5611/19/6/055

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. O. Hwang, M. Mascagni, and J. A. Given, A Feynman-Kac path-integral implementation for Poisson's equation using an hconditioned Green's function, Math. Comput. Simulation, pp.62-65, 2003.
DOI : 10.1016/s0378-4754(02)00224-0

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Hoteit, R. Mose, A. Younes, F. Lehmann, and P. , Ackerer, Three-dimensional modeling of mass transfer in porous media using the mixed hybrid finite elements and the random-walk methods, Mathematical Geology, vol.34, issue.4, pp.435-456, 2002.
DOI : 10.1023/A:1015083111971

B. Lapeyre, E. Pardoux, and R. Sentis, Méthodes de Monte- Carlo pour leséquationsleséquations de transport et de diffusion, Collection Mathématiques et Applications, vol.29, 1998.

A. Lejay, Simulation of a stochastic process in a discontinuous layered medium, Electronic Communications in Probability, vol.16, issue.0, pp.764-774, 2011.
DOI : 10.1214/ECP.v16-1686

A. Lejay and S. Maire, Simulating diffusions with piecewise constant coefficients using a kinetic approximation, Computer Methods in Applied Mechanics and Engineering, vol.199, issue.29-32, pp.29-32, 2010.
DOI : 10.1016/j.cma.2010.03.002

URL : https://hal.archives-ouvertes.fr/inria-00358003

A. Lejay and S. Maire, New Monte Carlo schemes for simulating diffusions in discontinuous media, Journal of Computational and Applied Mathematics, vol.245, pp.97-116, 2013.
DOI : 10.1016/j.cam.2012.12.013

URL : https://hal.archives-ouvertes.fr/hal-00689581

S. Maire and E. Tanré, Some new simulation schemes for the evaluation of Feynman-Kac representations, Monte Carlo methods Appl, pp.29-51, 2008.

M. Martinez, Interprétations probabilistes d'opérateurs sous forme divergence et analyse de méthodes numériques associées, 2004.

M. Mascagni and N. A. Simonov, Monte Carlo Methods for Calculating Some Physical Properties of Large Molecules, SIAM Journal on Scientific Computing, vol.26, issue.1, pp.339-357, 2004.
DOI : 10.1137/S1064827503422221

G. A. Mikha?lov and R. N. Makarov, Solution of boundary value problems of the second and third kind by the Monte Carlo methods, Siberian Math, J, vol.38, issue.3, pp.518-527, 1997.

G. N. Milstein and M. V. Tretyakov, Stochastic numerics for mathematical physics, 2004.
DOI : 10.1007/978-3-662-10063-9

M. E. Muller, Some Continuous Monte Carlo Methods for the Dirichlet Problem, The Annals of Mathematical Statistics, vol.27, issue.3, pp.569-589, 1956.
DOI : 10.1214/aoms/1177728169

K. K. Sabelfeld, Monte Carlo methods in boundary value problems, 1991.

N. A. Simonov, Walk-on-spheres algorithm for solving boundaryvalue problems with continuity flux conditions. Monte Carlo and quasi-Monte Carlo methods, pp.633-643, 2006.

D. W. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators, Lecture Notes in Math, vol.80, issue.4, pp.316-347, 1988.
DOI : 10.2307/2372841

D. Talay and L. , Tubaro Expansions of the global error for numerical schemes solving stochastic differential equations, Stochastic Analysis and Applications, pp.94-120, 1990.

E. C. Zachmanoglou and D. W. Thoe, Introduction to Partial Differential Equations with Applications, 1976.

M. Zhang, Calculation of Diffusive Shock Acceleration of Charged Particles by Skew Brownian Motion, The Astrophysical Journal, vol.541, issue.1, pp.428-435, 2000.
DOI : 10.1086/309429